The Distribution of Properly $Sigma^0_2$ e-Degrees

Journal of Symbolic Logic 65 (1):19-32 (2000)

Abstract
We show that for every enumeration degree $a < 0'_e$ there exists an e-degree c such that $a \leq c < 0'_e$, and all degrees b, with $c \leq b < 0'_e$, are properly $\Sigma^0_2$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183746008
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,993
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
7 ( #873,089 of 2,259,692 )

Recent downloads (6 months)
5 ( #328,877 of 2,259,692 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature